# SDR 98ZZZX218

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58NA
- Make and model: Doug DC3C-S1C3G
- Aircraft serial: 12970
- System (JASC): 3240 · Landing Gear Brake System
- Part: Expander Tube
- Condition: Failed
- Location: Lt Otbd Brake
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD BRAKE EXPANDER TUBE FAILED.  REMOVED AND REPLACED LEFT OUTBOARD BRAKE ASSY IAW DOUGLAS DC-3 SM.
